Login New user?  
Sohag Journal of Mathematics
An International Journal


Volumes > Volume 3 > No. 2


Integral Formulas Involving Product of General Class of Polynomials and Generalized Bessel Function

PP: 77-81
Naresh Menaria, D. Baleanu, S. D. Purohit,
The paper presents two new generalized integral formulae involving product of generalized Bessel function of the first kind w_v (z) and General class of polynomials S_n^m [x] which are presented in terms of the generalized Wright hypergeometric function. Some interesting special cases of our main results are also considered. The results presented here are of general character and easily reducible to new and known integral formulae. The results are obtained with the help of an interesting integral due to Oberhettinger

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved